skip to main content

Catalan structures and dynamic programming in H-minor-free graphs

Dorn, Frederic ; Fomin, Fedor V ; Thilikos, Dimitrios M

Journal of Computer and System Sciences, September 2012, Vol.78(5), pp.1606-1622 [Periódico revisado por pares]

Texto completo disponível

Citações Citado por
  • Título:
    Catalan structures and dynamic programming in H-minor-free graphs
  • Autor: Dorn, Frederic ; Fomin, Fedor V ; Thilikos, Dimitrios M
  • Assuntos: Parameterized Complexity ; Longest Path ; Minor-Free Graphs ; Catalan Structure ; Engineering ; Computer Science
  • É parte de: Journal of Computer and System Sciences, September 2012, Vol.78(5), pp.1606-1622
  • Descrição: We give an algorithm that, for a fixed graph and integer , decides whether an -vertex -minor-free graph contains a path of length in steps. Our approach builds on a combination of Demaine–Hajiaghayiʼs bounds on the size of an excluded grid in such graphs with a novel combinatorial result on certain branch decompositions of -minor-free graphs. This result is used to bound the number of ways vertex disjoint paths can be routed through the separators of such decompositions. The proof is based on several structural theorems from the Graph Minors series of Robertson and Seymour. With a slight modification, similar combinatorial and algorithmic results can be derived for many other problems. Our approach can be viewed as a general framework for obtaining time algorithms on -minor-free graph classes. ► We give a algorithm for -path problem on -minor-free graphs. ► We combine known excluded grid and novel decomposition results on such graphs. ► This bounds the number of ways paths can be routed through decomposition separators. ► The proof is based on structural theorems from Graph Minors (Robertson and Seymour). ► Similar combinatorial and algorithmic results can be derived for many other problems.
  • Idioma: Inglês

Buscando em bases de dados remotas. Favor aguardar.